Missouri, 2019

Tornadoes and Flood in Missouri, April 17 to 19, 2019

April 17 to 19, 2019 · NWS SGF · 28 events in 9 counties and zones

A squall line moved out of southeast Kansas and across western Missouri from the late evening of the 17th to the early morning of the 18th. Widespread straight-line wind damage occurred near the Missouri and Kansas border.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$391,000
Crop damage
None recorded
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

A squall line moved out of southeast Kansas and across western Missouri from the late evening of the 17th to the early morning of the 18th. Widespread straight-line wind damage occurred near the Missouri and Kansas border. Two EF-0 tornadoes occurred in Dade County and hail to the size of golfballs occurred at Joplin. Rainfall amounts averaged between one-half inch and one inch, with isolated amounts over two inches reported in Oregon County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at Apr 17, 5:57 PM CST, 2 hours 53 minutes earlier.

Area forecast discussion, Apr 17, 5:57 PM CST, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
657 PM CDT Wed Apr 17 2019

...Mesoscale Discussion and Update to Aviation...

.MESOSCALE DISCUSSION...
Issued at 629 PM CDT Wed Apr 17 2019

A few storms have fired early this evening along a boundary
extending northeast from near Eureka to Garnett, KS and then into
the eastern Kansas City metro. This boundary has been slowly
lifting north over the last hour. Farther southwest along this
boundary, thunderstorm activity is more numerous in northwest OK.

Meanwhile a synoptic cold front extends from just south of St.
Joseph, MO to near Topeka to Hutchison, KS. Storms have started to
fire along this front in northwestern Missouri and extreme
northeastern Kansas. Activity along this front should backbuild to
the southwest this evening rather quickly, especially as it
reaches the other boundary.

Meanwhile, the 00Z KSGF RAOB indicates that a fairly strong
capping inversion remains in place across the Ozarks. We therefore
think that thunderstorm potential will come in two phases from
later this evening into the overnight period:

1) Widely scattered activity developing in the warm sector across
northern Arkansas and southern Missouri later this evening as a
low level jet stream strengthens and noses into the region.
Thunderstorms would tend to be elevated in nature, but could pose
a hail threat.

2) Scattered to numerous storms along the cold front starting
around 9-10 PM over extreme southeastern Kansas and west-central
Missouri. These storms will then sag southeast with time along
that front overnight.

Hail up to the size of golf balls will be possible with any
discrete storms. Otherwise, severe hail size potential will
generally be in the quarter to half dollar range.

There will be a damaging wind threat with the line of storms. This
will especially be true with any bow echoes that move out of
Kansas and Oklahoma. It should be noted that CAMs and several runs
of the HRRR have indicated this potential, especially across
southeastern Kansas and southwestern Missouri.

The tornado threat remains limited and will be confined to any
bow echoes which surge towards the northeast. We will have to
pay particular attention to any bow echoes tracking northeast
along any quasi-stationary outflow boundaries that may be
present.

The threat for flooding looks very low at this point given that
this cold front and expected line of storms should remain fairly
progressive.

&&

.SYNOPSIS...
Issued at 225 PM CDT Wed Apr 17 2019

Visible satellite and observations continue to show a stratus layer
across the area and special 18z SGF sounding continues to show EML
above the stratus deck. Cold front stretched from western Iowa
into northeast KS and into the TX panhandle. Regional radar
was showing most of the convection at this point associated with
the low in Iowa and Minnesota, although some storms have started
to now form in the Texas panhandle. Most of the region still had a
thermal cap in place and should prevent convection from developing
until very late afternoon or early evening along the cold front.
The storms will be the main focus in the short term.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 225 PM CDT Wed Apr 17 2019

As mentioned in the synopsis, 18z soundings from SGF into the
southern plains showed a thermal cap in place which will likely
hold until this evening when convection should start to develop
along the front. The front will gradually work southeast into the
area this evening with strong to severe storms. By this time, we
are expecting most of the convection to become linear with the
frontal boundary with the main risk being damaging straight line
winds and some hail. If any bowing line segments can develop
towards the northeast, there could be a chance for a spin-up
tornado within the line segment. Most of the area will have a time
frame from mid-evening into the overnight hours for the severe
potential. Don't see much of a flooding risk, given the green-up
taking place and the progressive nature of the front, although
heavy rain is expected with the convection.

The convection will linger into Thursday morning over the eastern
Ozarks, but should come to an end during the afternoon hours. If
there is enough instability, then some strong to severe storms
will remain possible.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 225 PM CDT Wed Apr 17 2019

Cooler temperatures will linger into Friday as the back side of
the upper low continues to push through. Highs will be from the
upper 50s to mid 60s.

We should begin to warm back up over the weekend, into the 70s as
an upper ridge builds in behind the upper trough. Models do show
some differences with the strength and timing of the next energy
on Sunday, but both have some showers/thunderstorms possible by
late in the day into Sunday night.

It looks to remain unsettled through the remainder of the long
term period with a slow moving upper trough and low closing off
over the region by the middle to later part of next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 629 PM CDT Wed Apr 17 2019

Scattered to numerous thunderstorms are expected overnight along
an advancing cold front. MVFR conditions will become likely
overnight with gusty and erratic winds also expected around
storms.

There is then some potential for IFR early Thursday morning behind
the departing thunderstorms. Otherwise, MVFR is expected Thursday
morning with northwest winds increasing behind the front.

VFR should then return Thursday afternoon.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

MESOSCALE...Schaumann
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...Schaumann
Hazardous weather outlook, Apr 17, 7:49 PM CST, 1 hour 1 minute before
Hazardous Weather Outlook
National Weather Service Springfield MO
849 PM CDT Wed Apr 17 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-190200-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
849 PM CDT Wed Apr 17 2019

...Strong to Severe Storms Tonight...

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Limited tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Limited flooding risk.
  Significant lightning risk.

DISCUSSION...

 Strong to severe thunderstorms developing over south central
 Kansas will spread eastward into southeast Kansas and the
 Missouri Ozarks through the late evening and overnight hours.

 Thunderstorm wind gusts in excess of 60 mph will be the main
 threat. Hail up to golf ball size will also be possible. A
 limited tornado risk is confined mainly to areas along and west
 of an Osage Beach to Cassville line.

 Localized flooding will also be possible mainly over west central
 Missouri if storms develop repeatedly along the approaching cold
 front.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

  Strong to severe thunderstorms could be ongoing over portions
  of south central Missouri Thursday morning. This activity is
  expected to exit the region by late morning or mid day
  Thursday.

  An unsettled period is expected from late Sunday into the
  middle portion of next week. Several chances for thunderstorms
  will exist during the period.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next three hours for
  locations along and northwest of an Osceola to Lamar to
  Pittsburg Kansas line.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Terry

In the hours before

Special weather statement, Apr 17, 7:29 PM CST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Springfield MO
829 PM CDT WED APR 17 2019

MOZ102-103-180200-
Barry MO-Stone MO-
829 PM CDT WED APR 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STONE AND SOUTHEASTERN
BARRY COUNTIES UNTIL 900 PM CDT...

At 829 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Grandview, or 11 miles southwest of Kimberling
City, moving northeast at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Table Rock Lake...                Silver Dollar City...
Kimberling City...                Shell Knob...
Reeds Spring...                   Indian Point...
Branson West...                   Mccord Bend...
Golden...                         Emerald Beach...
Arrow Point...                    Coney Island...
Cape Fair...                      Lampe...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3650 9370 3682 9355 3672 9331 3662 9331
      3649 9342
TIME...MOT...LOC 0129Z 208DEG 20KT 3652 9356

Schaumann
Special weather statement, Apr 17, 8:25 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Springfield MO
925 PM CDT WED APR 17 2019

MOZ090-091-180300-
Greene MO-Webster MO-
925 PM CDT WED APR 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER AND GREENE COUNTIES UNTIL
1000 PM CDT...

At 925 PM CDT, Doppler radar was tracking a strong thunderstorm near
Strafford, moving northeast at 55 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Springfield...                    Republic...
Marshfield...                     Battlefield...
Willard...                        Rogersville...
Strafford...                      Fair Grove...
Fordland...                       Niangua...
Brookline...                      Diggins...
Glidewell...                      Ebenezer...
Bassville...                      Turners...
Northview...                      Galloway...

This includes Interstate 44 between mile markers 68 and 104.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3710 9350 3742 9339 3742 9269 3709 9285
TIME...MOT...LOC 0225Z 225DEG 48KT 3723 9302

Schaumann
Special weather statement, Apr 17, 8:30 PM CST, 20 minutes before
Special Weather Statement
National Weather Service Springfield MO
930 PM CDT WED APR 17 2019

MOZ091-092-096-180300-
Douglas MO-Wright MO-Webster MO-
930 PM CDT WED APR 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WEBSTER...
NORTHWESTERN DOUGLAS AND SOUTHWESTERN WRIGHT COUNTIES UNTIL 1000 PM
CDT...

At 930 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Ava, moving northeast at 40 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Ava...                            Seymour...
Mansfield...                      Norwood...
Goodhope...                       Dogwood...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3681 9291 3699 9291 3729 9276 3706 9229
TIME...MOT...LOC 0230Z 227DEG 34KT 3693 9284

Schaumann

The radar

The Springfield radar (KSGF), 69 km away, was scanning. The volume nearest the first event began at 02:50 UTC.

Open the radar archive at this moment

Event by event

21 thunderstorm wind, 4 hail, 2 tornado, 1 flood. Local standard time, as filed.

Hail, Douglas

When
April 17, 8:50 PM CST
Where
Douglas County, 2.15 mi SSE of Arno
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
36.900, -92.740

Nickle size hail was reported.

Hail, Douglas

When
April 17, 8:53 PM CST
Where
Douglas County, 0.88 mi NE of Mt Zion
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
37.030, -92.660

Nickel to quarter size hail reports were relayed by amateur radio and media.

Thunderstorm Wind, Jasper

When
April 17, 11:23 PM CST
Where
Jasper County, (Jln)joplin Muni Arp
Measured
58 kt (67 mph) measured gust
Reported by
ASOS
Coordinates
37.150, -94.500

The ASOS station (KJLN) at the Joplin Airport recorded a 58 kt gust.

Hail, Jasper

When
April 17, 11:25 PM CST
Where
Jasper County, 1.3 mi ENE of Joplin
Measured
1.75 in hail
Property damage
$40,000
Reported by
Public
Coordinates
37.090, -94.500

Golf ball sized hail was reported. Minor damage to roofs and some cars occurred.

Thunderstorm Wind, Newton

When
April 17, 11:25 PM CST
Where
Newton County, 1.3 mi ENE of Redings Mill
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
37.030, -94.500

Several large, six inch diameter limbs were reported down.

Thunderstorm Wind, Jasper

When
April 17, 11:25 PM CST
Where
Jasper County, 0.61 mi E of Carterville
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
37.150, -94.439

The top of an oak tree was blown onto the side of a house in Carterville causing minor damage. The report was received via social media.

Thunderstorm Wind, Jasper

When
April 17, 11:27 PM CST
Where
Jasper County, 0.88 mi NE of Neck City
Measured
52 kt (60 mph) estimated gust
Property damage
$25,000
Reported by
Fire Department/Rescue
Coordinates
37.260, -94.440

Multiple powerlines were reported down in the Neck City area.

Hail, Jasper

When
April 17, 11:28 PM CST
Where
Jasper County, 0.82 mi SSE of Joplin
Measured
1 in hail
Reported by
Public
Coordinates
37.069, -94.514

Up to quarter size hail was reported at the intersection of 20th Street and Main Street.

Thunderstorm Wind, Jasper

When
April 17, 11:28 PM CST
Where
Jasper County, 0.93 mi NE of Alba
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
37.239, -94.418

Falling limbs caused minor roof and gutter damage to a home in Alba. The report was received via social media.

Thunderstorm Wind, Jasper

When
April 17, 11:29 PM CST
Where
Jasper County, 3.9 mi ENE of Neck City to 3.61 mi WNW of Carytown
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
37.280, -94.390

Numerous large tree branches were downed by strong straight line winds.

Thunderstorm Wind, Jasper

When
April 17, 11:33 PM CST
Where
Jasper County, 1.74 mi SW of Jasper to 1.38 mi S of Jasper
Measured
52 kt (60 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
37.311, -94.341

Two large machine sheds sustained damaged near the intersection of County Road 150 and Redbud Road and two large transmission lines were blown down at County Road 160 and Redbud Road.

Thunderstorm Wind, Jasper

When
April 17, 11:35 PM CST
Where
Jasper County, 0.88 mi NE of Morgan Hgts
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
37.180, -94.340

The public estimated 60-65 mph wind gusts in the rural area on the western side of Carthage.

Thunderstorm Wind, Jasper

When
April 17, 11:35 PM CST
Where
Jasper County, 0.43 mi ESE of Fidelity
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
37.069, -94.313

A large tree snapped off at the trunk approximately 10 feet above the ground and fell onto a parked van. The report was received via social media.

Thunderstorm Wind, Jasper

When
April 17, 11:35 PM CST
Where
Jasper County, 0.55 mi ENE of Jasper to 1.44 mi E of Jasper
Measured
52 kt (60 mph) estimated gust
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
37.332, -94.310

Multiple powerlines were reported down.

Thunderstorm Wind, Barton

When
April 17, 11:39 PM CST
Where
Barton County, 1.86 mi NNE of Oakton to 1.73 mi WNW of Lamar Muni Arpt
Measured
52 kt (60 mph) estimated gust
Property damage
$35,000
Reported by
Public
Coordinates
37.493, -94.353

Damage occurred to several buildings at the Compton Irrigation Business. The report was received via social media.

Thunderstorm Wind, Jasper

When
April 17, 11:44 PM CST
Where
Jasper County, 1.49 mi NNE of Carl Jct to 2.38 mi N of Carl Jct
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.200, -94.560

Multiple trees were blown down on and along Highway 171.

Tornado, Dade

When
April 17, 11:50 PM CST to 11:52 PM CST
Where
Dade County, 2.8 mi W of Lockwood to 1.3 mi NW of Lockwood
Rating
EF0
Path length
1.97 mi
Path width
50 yd
Property damage
$100,000
Reported by
NWS Storm Survey
Coordinates
37.377, -94.021

A National Weather Service storm survey found EF 0 tornado damage west and southwest of Lockwood with winds estimated at 75 mph along a 1.97 mile path. The tornado was on the ground for two minutes. Damage occurred to trees, outbuildings and a center pivot irrigation system.

Thunderstorm Wind, Dade

When
April 17, 11:54 PM CST
Where
Dade County, 1.36 mi ENE of Lockwood
Measured
50 kt (58 mph) estimated gust
Reported by
COOP Observer
Coordinates
37.391, -93.949

The COOP Observer reported several large limbs down.

Thunderstorm Wind, Cedar

When
April 17, 11:57 PM CST
Where
Cedar County, 2.34 mi N of Jerico Spgs
Measured
52 kt (60 mph) estimated gust
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
37.653, -94.013

The roofs of two hog barns sustained significant damage.

Tornado, Dade

When
April 18, 12:00 AM CST to 12:01 AM CST
Where
Dade County, 1.24 mi N of Greenfield to 2.12 mi NNE of Greenfield
Rating
EF0
Path length
1.04 mi
Path width
200 yd
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
37.438, -93.847

A National Weather Service storm survey found EF 0 damage with winds estimated at 65 mph along a 1.04 mile path north of Greenfield. Tree damage and debris splattered on all sides of a structure were found. Only very minor damage to structures was found. Multiple outdoor objects were also displaced upwind into fencing.

Thunderstorm Wind, Dade

When
April 18, 12:06 AM CST
Where
Dade County, 2.03 mi NNW of Hulstan to 1.72 mi W of Corry
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
37.476, -93.767

Multiple pictures were received via social media of downed trees and a wooden fence blown over at Routes CC and East Dade 68.

Thunderstorm Wind, Greene

When
April 18, 12:15 AM CST
Where
Greene County, 1.3 mi WNW of Phenix to 1.35 mi NNW of Phenix
Measured
56 kt (64 mph) estimated gust
Property damage
$20,000
Reported by
NWS Storm Survey
Coordinates
37.390, -93.570

A National Weather Service storm survey found damage caused by straight line thunderstorm winds southwest of Walnut Grove. Some tree and outbuilding damage occurred.

Thunderstorm Wind, Greene

When
April 18, 12:15 AM CST
Where
Greene County, 0.74 mi S of Walnut Grove to 0.69 mi S of Walnut Grove
Measured
52 kt (60 mph) estimated gust
Property damage
$35,000
Reported by
Public
Coordinates
37.409, -93.552

Several outbuildings were reported damaged, an RV was knocked on its side, and multiple trees were downed or damaged.

Thunderstorm Wind, Polk

When
April 18, 12:20 AM CST
Where
Polk County, 1.3 mi ENE of Graydon Spgs to 1.51 mi ENE of Graydon Spgs
Measured
52 kt (60 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
37.460, -93.500

A National Weather Service storm survey found multiple large limbs down by straight line thunderstorm winds.

Thunderstorm Wind, Polk

When
April 18, 12:27 AM CST
Where
Polk County, 2.2 mi NNE of Brighton to 2.21 mi NNE of Brighton
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
Emergency Manager
Coordinates
37.480, -93.336

An east to west oriented barn had its doors blown off/in and a few bales of hay were blow or tumbled 75 to 100 feet to the east.

Thunderstorm Wind, Greene

When
April 18, 12:30 AM CST
Where
Greene County, 1.56 mi NNW of Ebenezer
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
37.350, -93.333

The corner of a metal roof was torn back on an outbuilding on Farm Road 137 just northwest of Ebenezer. The report was received via social media.

Thunderstorm Wind, Polk

When
April 18, 12:33 AM CST
Where
Polk County, 0.43 mi ESE of Pleasant Hope
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
37.468, -93.272

A few barns sustained significant roof damage from straight line winds.

Flood, Howell

When
April 18, 8:00 PM CST to April 19, 4:00 AM CST
Where
Howell County, 1.31 mi ESE of Leota to 1.29 mi ESE of Leota
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.520, -92.010

The low-water crossing on MO-142 at Bennetts River was closed due to flooding over the roadway. Estimated basin-averaged rainfall of 1 to 1.5 inches had fallen over the previous 18-24 hours.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2019Every state in 2019This day in weather historyThe tornado archive for Missouri, 2019Warnings in Missouri, April 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 816556, 816558, 816563, 816561, 816566, 816650, 816651, 816562, 816652, 816653, 816655, 816565, 816656, 816657, 816658, 816659, 816725, 816723, 816660, 816726, 816727, 816661, 816674, 816677, 816679, 816680, 816689, 816568.